Random Complex Fewnomials, I

Bernard Shiffman, Steven Morris Zelditch

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish (US)
Title of host publicationNotions of Positivity and the Geometry of Polynomials
EditorsPetter Branden, Mikael Passare, Mihai Putinar
PublisherBirkhäuser Basel
Pages375-400
Number of pages26
Edition1
ISBN (Electronic)978-3-0348-0142-3
ISBN (Print)978-3-0348-0141-6
StatePublished - 2011

Cite this

Shiffman, B., & Zelditch, S. M. (2011). Random Complex Fewnomials, I. In P. Branden, M. Passare, & M. Putinar (Eds.), Notions of Positivity and the Geometry of Polynomials (1 ed., pp. 375-400). Birkhäuser Basel.